# SDR YENA20111126388

- Difficulty date: November 26, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N184JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000008
- Aircraft time: 16,562 hours, 10,185 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bypass Valve
- Part number: 8209146
- Part serial: 2006121260
- Condition: Failed
- Location: Ac Pack
- Part time: 379 hours, 236 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 974 FLL-BOS, AIRCRAFT DIVERTED TO MCO DUE TO CABIN AND FLIGHT DECK TEMPERATURE UNCONTROLLABLE, TEMP WAS MODULATING BETWEEN HOT AND COLD.  REMOVED AND REPLACED NR 2 PACK BYPASS VALVE PER AMM 21-51-10-04 OPS CHECK OF TEMP CONTROL OK.
